# SDR USAA030140

- Difficulty date: August 4, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 47,187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CHORD CORRODED 8 INCHES BY 2 INCHES, BS 1016 BETWEEN STRINGERS 26L AND 26R.  REMOVED CORROSION AND INSTALLED REPAIR PER SRM 53-00-01 AND BOEING DWG 65C28106.  CORROSION LEVEL 2, TASK NR C53-208-01.  (M)
